# SDR SWIA202055340

- Difficulty date: December 1, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 41,741 hours, 26,617 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 319.70 STGR 17L-20L FRAME CORROSION.  C-CHECK RO 1/6/2021.  REMOVED AND REPLACED FRAME SEGMENT AT FS 319.70 STR 17L TO 20L, IAW CRJ 700 SRM 51-42-06-001-001 (A01) AND 51-42-21-001-001 (A01) LEAK CHECK GOOD.  SEE CONTINUE CARD FOR MAINTENANCE PERFORMED.
